# SDR 95ZZZX3098

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92EC
- Make and model: Lear 31
- Aircraft serial: 024
- System (JASC): 2121 · Air Distribution Fan
- Part: Diffuser Tube
- Part number: 261940610
- Condition: Cracked
- Location: Cabin Rt
- Part time: 830 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING A WINDSHIELD DEFOG PROBLEM AND RT AFT CABIN 'HOT' AREA, THE RIGHT CABIN AIR DIFFUSER INNERTUBE WAS FOUND CRACKED ALONG THE COMPLETE CIRCUMFERENCE OF THE ASSEMBLY WELD.  A LOSS OF AIR FLOW TO THE WINDSHIELD DEFOG AREA, PLUS A GREATER VOLUME OF AIR TO THE CABIN DIFFUSER CHAMBER OF THE ASSEMBLY RESULTED.  TWO RIVETS WHICH AID IN SUPPORTING THE INNERTUBE WITHIN THE DIFFUSER HAD WORKED LOOSE CAUSING STRESS ON THE WELD.
